Skip to content
My 5 year old was just diagnosed with ADHD and was put on ritalin...
avatar
proudmommy32389 posted:
He was put on ritalin 2 weeks ago and started out at 10 mg once a day. Now, he is at 20 once a day. He started out ok, but the 10 mg wasn't dong what it needed to. His main problem was not being able to concentrate and focus in school and being distracted very easily. I seen small improvements at first, but now that they have upped his dose he seems to be having emotional issues. My son has always been a very happy child. He says he isn't mad or sad he is just upset. I asked him why and he says he doesn't know. My question is eventhough he has only been on it 2 weeks can he already be having the psychological issues that are a side effect? Or should I just wait the month out like his dr. said and see if things change? Please help I want my son to get the best and most help possible.
Reply


Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

love @business@home@marriage@inter caste@vashikaran@problem solution baba ji +91-9815934087
@india best astrologer +91-9815934087 1. Business related problems.2. Husband and wife relationship.3. Be free from enemy / 2nd wife 4. ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.